# SDR CALA2025080807500

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 91,046 hours, 19,244 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 2257
- Condition: Faulted
- Location: Zone 100
- Part time: 791,039 hours, 719,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SG FAIL ON FO SIDE ADI AND HSI IN FLIGHT REMOVAL AND INSTALL THE EFIS SYMBOL GENERATOR IAW TASK 34-22-01-404-006. SOFTWARE LOAD. ELECTRONIC FLIGHT INSTRUMENT SYSTEM.  MAINTENANCE PRACTICES REF 34-22-00/201.  REMOVED AND REPLACED RT EFIS SYMBOL GENERATOR IAW AMM 34-22-01-404-006, OPS CHECK OK.  NO FURTHER DEFECTS NOTED.  SOFTWARE CHECK OK,
